# SDR AWXA200301205

- Difficulty date: September 24, 2003
- Submitted: October 10, 2003
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 19,216 hours, 7,397 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: D53913789200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK CORROSION WAS FOUND ON FORWARD CARGO COMPARTMENT CENTER PROFILE FR 31, AT FASTENER HOLES. MAINTENANCE REMOVED AND REPLACED CENTER PROFILE AT FR 31 IAW A320 SRM 51-42-11, PG. 21 AND 22, FIG. 8, AND PG. 7-10, AND 12, FIG. 2 & 3.
